MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 results and a falsely depressed alinity i tsh result for one patient.The following data was provided: sid (b)(6), initial free t4 result = 1.69 ng/dl, repeat = 1.26 ng/dl, initial tsh result = 4.31 uiu/ml, repeat = 9.62 uiu/ml & no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section d4 primary udi number was updated from (b)(4).The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot 56154ud00.Trending review did not identify any related trends for the issue for the product.Device history record review did not identify any nonconformances or deviations associated with lot number 56154ud00 and the complaint issue.The overall performance of alinity i tsh was reviewed using field data from customers worldwide.The median population result for lot 56154ud00 is within established limits, indicating that the is performing acceptably in the field.Labeling was reviewed and adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i tsh for lot 56154ud00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 results and a falsely depressed alinity i tsh result for one sample.The following data was provided: initial free t4 result = 1.69 ng/dl, repeat = 1.26 ng/dl.Initial tsh result = 4.31 uiu/ml, repeat = 9.62 uiu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section h6 adverse event problem: medical device problem code was corrected from a090809 to a090810.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 results and a falsely depressed alinity i tsh result for one sample.The following data was provided: initial free t4 result = 1.69 ng/dl, repeat = 1.26 ng/dl initial tsh result = 4.31 uiu/ml, repeat = 9.62 uiu/ml no impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18756960
Report Number3005094123-2024-00068
Device Sequence Number11688212
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)250228(10)56154UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07P48-20
Device Lot Number56154UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer04/25/2024
05/01/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date05/01/2024
05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I FREE T4 RGT 200, 07P70-20, 53312UD00; ALNTY I FREE T4 RGT 200, 07P70-20, 53312UD00; ALNTY I FREE T4 RGT 200, 07P70-20, 53312UD00; ALNTY I PROCESSING MODU, 03R65-01, AI01788; ALNTY I PROCESSING MODU, 03R65-01, AI01788; ALNTY I PROCESSING MODU, 03R65-01, AI01788
Patient SexUnknown